Best constants for metric space inversion inequalities

Buckley, Stephen M. and Hamza, Safia (2013) Best constants for metric space inversion inequalities. Central European Journal of Mathematics, 11 (5). pp. 865-875. ISSN 1895-1074

Download (919kB) | Preview

Share your research

Twitter Facebook LinkedIn GooglePlus Email more...

Add this article to your Mendeley library


For every metric space ( X;d ) and origin o ∈ X , we show the inequality I o ( x;y ) ≤ 2 d o ( x;y ) , where I o ( x;y ) = d ( x;y ) /d ( x;o ) d ( y;o ) is the metric space inversion semimetric, d o is a metric subordinate to I o , and x;y ∈ X \{ o } . The constant 2 is best possible.

Item Type: Article
Keywords: Metric space inversion; Best constant;
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 4828
Identification Number: 10.2478/s11533-013-0213-0
Depositing User: Prof. Stephen Buckley
Date Deposited: 13 Mar 2014 11:55
Journal or Publication Title: Central European Journal of Mathematics
Publisher: Versita
Refereed: Yes

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...